Acta Universitatis Apulensis, Volume (21), No (1), Year (2010-1) , Pages (21-34)

Title : ( ON A PROPERTY OF GROUPS WITH COVERINGS )

Authors: Ahmad Erfanian , F. Russo ,

Citation: BibTeX | EndNote

A subgroup H of a group G is conjugately dense in G if for each element g in G the intersection of H with the conjugates of g in G is nonempty. Conjugately dense subgroups deal with interesting open problems, related to parabolic groups. In the present paper we study them with respect to suitable coverings.

Keywords

Conjugately dense subgroups; coverings of
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1015449,
author = {Erfanian, Ahmad and F. Russo},
title = {ON A PROPERTY OF GROUPS WITH COVERINGS},
journal = {Acta Universitatis Apulensis},
year = {2010},
volume = {21},
number = {1},
month = {January},
issn = {1582-5329},
pages = {21--34},
numpages = {13},
keywords = {Conjugately dense subgroups; coverings of subgroups},
}

[Download]

%0 Journal Article
%T ON A PROPERTY OF GROUPS WITH COVERINGS
%A Erfanian, Ahmad
%A F. Russo
%J Acta Universitatis Apulensis
%@ 1582-5329
%D 2010

[Download]